MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK0008-70
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.Device is not accessible for testing as it remained implanted in the patient.The review of historical data indicated that one other bleeding was reported for the same product family and same sterilization lot number.However it was a different use of the product (off label use).One retention sample coated on the same day and under the same conditions as the involved device was identified.A water permeability test will be performed.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.Device remained implanted.
 
Event or Problem Description
When the prosthesis was implanted (left femoro femoral bypass), it began to sweat all the way through with blood droplets.After a few minutes, there is a stop of the leak.Decision to leave the prosthesis in place.
 
Additional Manufacturer Narrative
(4102/213) one retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(67) no conclusion can be drawn since the product remained implanted.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.(22) please note that blood leakage is a foreseeable side-effect as indicated in the instructions for use.
 
Event or Problem Description
See initial mfr report # 1640201-2019-00092.Complaint # (b)(4).

Brand Name
INTERGARD KNITTED STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9490783
Report Number1640201-2019-00092
Device Sequence Number13973066
Product Code DSY
UDI-Device Identifier00384401000372
UDI-Public00384401000372
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIGK0008-70
Device Catalogue NumberIGK0008-70
Device Lot Number17A05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;